Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 157, NWS Norman, OK

May 3, 2021Coal County, Johnston County, Pontotoc County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 3, 2021, 7:32 PM CDT for Coal County, Johnston County, Pontotoc County, Oklahoma. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2021, 7:32 PM CDT (00:32 UTC)
Expired
May 3, 2021, 8:15 PM CDT
In force
43 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Coal County, OK, Johnston County, OK, Pontotoc County, OK

The radar

The Norman radar (KTLX), 123 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 3:48 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.5 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2021-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3299 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2021-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3299 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1213 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
2.6
Supercell composite
13.9

Open this sounding in Storm Lab

The text

As transmitted.

694 
WUUS54 KOUN 040032
SVROUN
OKC029-069-123-040115-
/O.NEW.KOUN.SV.W.0157.210504T0032Z-210504T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
732 PM CDT Mon May 3 2021

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northeastern Johnston County in southeastern Oklahoma...
  Coal County in southeastern Oklahoma...
  Southeastern Pontotoc County in east central Oklahoma...

* Until 815 PM CDT.

* At 732 PM CDT, a severe thunderstorm was located near Clarita,
  moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Coalgate, Lehigh, Tupelo, Bromide, Centrahoma, Connerville,
  Pontotoc, Clarita, Olney, Phillips and Jesse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3450 9617 3434 9660 3446 9669 3474 9634
      3466 9615
TIME...MOT...LOC 0032Z 236DEG 28KT 3447 9650 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Mahale
2 follow-up statements
091 
WWUS54 KOUN 040047
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
747 PM CDT Mon May 3 2021

OKC069-123-040056-
/O.CAN.KOUN.SV.W.0157.000000T0000Z-210504T0115Z/
Johnston OK-Pontotoc OK-
747 PM CDT Mon May 3 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSTON AND
SOUTHEASTERN PONTOTOC COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3450 9617 3442 9640 3442 9651 3460 9651
      3474 9634 3466 9615
TIME...MOT...LOC 0046Z 236DEG 28KT 3454 9638 

$$

OKC029-040115-
/O.CON.KOUN.SV.W.0157.000000T0000Z-210504T0115Z/
Coal OK-
747 PM CDT Mon May 3 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR COAL COUNTY...

At 746 PM CDT, a severe thunderstorm was located 4 miles north of
Olney, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Coalgate, Tupelo, Bromide, Centrahoma, Clarita, Olney and Phillips. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3450 9617 3442 9640 3442 9651 3460 9651
      3474 9634 3466 9615
TIME...MOT...LOC 0046Z 236DEG 28KT 3454 9638 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Mahale
838 
WWUS54 KOUN 040057
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
757 PM CDT Mon May 3 2021

OKC029-040115-
/O.CON.KOUN.SV.W.0157.000000T0000Z-210504T0115Z/
Coal OK-
757 PM CDT Mon May 3 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL COAL COUNTY...

At 757 PM CDT, a severe thunderstorm was located near Centrahoma,
moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Coalgate, Lehigh, Tupelo, Centrahoma and Phillips. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3446 9628 3452 9642 3463 9648 3474 9634
      3466 9615 3450 9617
TIME...MOT...LOC 0057Z 236DEG 28KT 3459 9629 

HAIL...1.00IN
WIND...60MPH
 
$$

Mahale

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 6:28 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, May 3, 6:28 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Norman OK
628 PM CDT Mon May 3 2021

...New AVIATION...

.SHORT TERM...
(This evening through Overnight)
Issued at 203 PM CDT Mon May 3 2021

Storms are expected to develop quickly late this afternoon into this
evening along a cold front that will be located across portions of
southeast into south central Oklahoma. A favorable environment for
severe storms will exist ahead of the cold front across this area.
Initially as storms are expected to be more discrete, supercells
capable of producing very large hail and tornadoes will be possible
along with strong winds gusts.

This activity will become more linear, probably just as it exits our
southeast counties, winds will be an increasing threat.

Meanwhile, farther west as the main trough begins to shift east out
of the southern Rockies, additional storms will develop across west
Texas. These storms will be elevated as they form well north of the
surface cold front. However, sufficient instability will exist for
some large hail as these storms move into the western north Texas
counties. As we approach midnight, instability will be waining and
hail size is expected to decrease as storms move toward the I-35
corridor of southern Oklahoma. Other, weaker activity will also
impact much of western and northern Oklahoma overnight.

Otherwise, quite a bit colder air will filter south behind the cold
front. Temperatures are expected to fall into the 40s across
portions of northwest Oklahoma with gusty north winds, giving it a
bit of a bite. Lows in the 50s are expected elsewhere.

&&

.LONG TERM...
(Tuesday through next Sunday)
Issued at 203 PM CDT Mon May 3 2021

System that will bring showers/storms tonight will exit the area
Tuesday morning. Some showers may linger in parts of the fa tomorrow
morning but should end by mid-day. Sfc high will also settle into
the area tomorrow with below average temperatures expected. As the
sfc high moves off to the east, winds will shift back towards the
south Wednesday.

Models then show a shortwave approaching from the northwest and
moving across the Plains Wednesday night. Models show an area of
showers/storms moving across parts of the fa with this shortwave
although disagree on how much and path of the area of rain.

Upper ridging will briefly occur behind the previously mentioned
shortwave before flattening out the end of this week with a
shortwave moving across the central/southern Plains Friday night
bringing another chance for showers/storms to parts of the area.
Various shortwaves/disturbances moving through the flow will
continue over the weekend which will maintain the chances for
showers and storms.

&&

.AVIATION...
(00Z TAFS)
Issued at 625 PM CDT Mon May 3 2021

MVFR cigs will return later tonight mainly after 06Z for most
terminals. Winds will remain northerly around 15 kt with some
stronger gusts before 09Z. A few showers and tsra are expected
mainly after 06Z near SPS, PNC, and SWO.

&&

.UPPER AIR...
Issued at 203 PM CDT Mon May 3 2021

A 19Z May 3 Upper Air flight was done today. A 0Z flight currently
is not planned.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  52  63  44  70 /  40  40   0   0
Hobart OK         52  68  43  73 /  40  10   0   0
Wichita Falls TX  57  69  46  75 /  40  10   0   0
Gage OK           46  66  41  74 /  60  10   0  10
Ponca City OK     51  65  41  68 /  50  40   0  10
Durant OK         59  68  46  73 /  70  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...30
LONG TERM....25
AVIATION...03
Hazardous weather outlook, May 3, 12:17 PM CDT, 7 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1217 PM CDT Mon May 3 2021

OKZ004>048-050>052-TXZ083>090-041730-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1217 PM CDT Mon May 3 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...This Afternoon and Tonight...

.Thunderstorms...
There is an enhanced risk of severe thunderstorms from 6 PM to
midnight across portions of southern and eastern Oklahoma. The
enhanced risk area is near and east of a line from Allen to
Fittstown to Lake Murray. Tornadoes will be possible with
supercells that develop in the enhanced area, along with hail up
to the size of baseballs and thunderstorm wind gusts up to 70 mph.
There is a medium potential of tornadoes in southeast Oklahoma,
generally east of a line from Allen to Fittstown to Lake Murray.
There is a slight risk of severe thunderstorms south and east of a
line from Eldorado to Marlow to Noble and Cushing.

A cold front will move through Oklahoma and north Texas today.
Scattered showers and thunderstorms will be possible through this
afternoon north of the cold front, but these storms are not expected
to be severe through much of the day.

By early this evening, additional thunderstorms are expected to
develop near the cold front across southeastern Oklahoma and these
thunderstorms may be severe with the potential of tornadoes, large
hail and strong winds. Low-level wind shear will be enough for an
isolated tornado threat with the strongest storms in southeast
Oklahoma near and ahead of the cold front. Farther north and west,
additional elevated thunderstorms may develop in west Texas and
move east across north Texas and southern Oklahoma this evening
north of the cold front. The primary risk with these storms will
be large hail up to the size of golf balls.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across
southern and eastern Oklahoma and north Texas should prepare for
severe weather operations after 5 PM.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

.Thunderstorms...
Overnight thunderstorms may linger into Tuesday morning across north
central, portions of central into eastern Oklahoma, although
severe weather is not expected.

Thunderstorms will be possible Wednesday night with no severe
weather expected. Thunderstorm chances return again Friday evening
and continue through Sunday, although storms are not expected to
be widespread.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, May 3, 6:09 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
609 PM CDT MON MAY 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             1 S ADA                 34.77N 96.66W
05/03/2021  E1.00 INCH       PONTOTOC           OK   PUBLIC

            LOCATION ESTIMATED FROM RADAR.

&&

RCB
Special weather statement, May 3, 6:09 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
609 PM CDT Mon May 3 2021

OKZ050-032345-
Love OK-
609 PM CDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR Love County Until 645 PM CDT...

AT 608 PM CDT, a strong thunderstorm was located 6 miles west of
Thackerville, moving north at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Marietta, Thackerville, Overbrook, Burneyville and southern Lake
Murray.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3376 9719 3382 9721 3385 9717 3392 9721
      3390 9725 3386 9726 3389 9731 3385 9733
      3388 9733 3383 9736 3382 9739 3407 9735
      3407 9697 3403 9697 3386 9706 3385 9709
      3384 9707 3372 9714
TIME...MOT...LOC 2308Z 201DEG 36KT 3378 9726

Mahale
Special weather statement, May 3, 6:25 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
625 PM CDT Mon May 3 2021

OKZ031-032-040000-
Hughes OK-Seminole OK-
625 PM CDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Hughes and east
central Seminole Counties Until 700 PM CDT...

AT 624 PM CDT, a strong thunderstorm was located 4 miles west of
Holdenville, moving northeast at 30 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...

Locations impacted include...
Holdenville, Wewoka, Horntown, Yeager and Spaulding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3500 9657 3510 9658 3527 9631 3507 9614
TIME...MOT...LOC 2324Z 242DEG 27KT 3507 9648

Mahale
Local storm report, May 3, 6:38 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
638 PM CDT MON MAY 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             4 E ARDMORE             34.17N 97.07W
05/03/2021  E1.00 INCH       CARTER             OK   PUBLIC

&&

RCB
Special weather statement, May 3, 6:39 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
639 PM CDT Mon May 3 2021

OKZ047-048-051-052-040015-
Atoka OK-Johnston OK-Marshall OK-Bryan OK-
639 PM CDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Atoka...southeastern
Johnston...northeastern Marshall and northwestern Bryan Counties
Until 715 PM CDT...

AT 637 PM CDT, a strong thunderstorm was located over northeastern
Lake Texoma, moving northeast at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Tishomingo, Milburn, Coleman, Fillmore, Little City, Nida and
northeastern Lake Texoma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3402 9655 3405 9672 3429 9666 3430 9631
      3424 9629
TIME...MOT...LOC 2337Z 228DEG 29KT 3413 9658

Mahale
Local storm report, May 3, 7:14 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
714 PM CDT MON MAY 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             5 NE GENE AUTRY         34.34N 96.99W
05/03/2021  E1.00 INCH       MURRAY             OK   NWS EMPLOYEE

            PICTURES OF QUARTER SIZED HAIL. TIME IS
            ESTIMATED.

&&

RCB

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:02 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes43 min
May 3, 7:07 PM CDTTornado WarningOUNCoal26 min
May 3, 7:13 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc47 min
May 3, 7:22 PM CDTAreal Flood AdvisoryOUNAtoka, Coal, Hughes, Johnston, Pontotoc, Seminole3 hr
May 3, 7:23 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal37 min
May 3, 7:41 PM CDTFlash Flood WarningOUNCoal, Pontotoc3 hr
May 3, 7:52 PM CDTSpecial Weather StatementOUNSeminole23 min
May 3, 7:55 PM CDTSpecial Weather StatementOUNPontotoc35 min
May 3, 7:59 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal46 min
May 3, 8:06 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole39 min
May 3, 8:07 PM CDTTornado WarningOUNAtoka8 min
May 3, 8:14 PM CDTSpecial Weather StatementOUNPottawatomie46 min
May 3, 8:26 PM CDTSpecial Weather StatementOUNMarshall34 min
May 3, 8:33 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole42 min
May 3, 8:36 PM CDTSevere Thunderstorm WarningOUNBryan, Johnston, Marshall39 min
May 3, 8:39 PM CDTSevere Thunderstorm WarningOUNPottawatomie51 min
May 3, 8:46 PM CDTSpecial Weather StatementOUNAtoka29 min
May 3, 8:48 PM CDTSpecial Weather StatementOUNCoal27 min
May 3, 8:55 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal50 min
May 3, 8:56 PM CDTFlash Flood WarningOUNAtoka, Coal3 hr
May 3, 8:57 PM CDTTornado WarningOUNAtoka33 min
May 3, 9:03 PM CDTAreal Flood AdvisoryOUNPottawatomie3 hr
May 3, 9:09 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie51 min
May 3, 9:24 PM CDTSpecial Weather StatementOUNGarvin36 min
May 3, 9:30 PM CDTSevere Thunderstorm WarningOUNLincoln45 min
May 3, 9:32 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Pontotoc, Pottawatomie43 min
May 3, 9:44 PM CDTSpecial Weather StatementOUNHughes31 min
May 3, 10:04 PM CDTSevere Thunderstorm WarningOUNLincoln41 min
May 3, 10:32 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne43 min
May 3, 10:36 PM CDTSevere Thunderstorm WarningOUNJackson54 min
May 3, 11:09 PM CDTSevere Thunderstorm WarningOUNNoble, Payne31 min
May 3, 11:15 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman45 min
May 3, 11:34 PM CDTSpecial Weather StatementOUNCleveland26 min
May 3, 11:53 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman52 min
May 3, 11:56 PM CDTSpecial Weather StatementOUNJefferson, Stephens64 min
May 4, 12:12 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Stephens48 min
May 4, 12:18 AM CDTSpecial Weather StatementOUNPayne42 min
May 4, 12:28 AM CDTSevere Thunderstorm WarningOUNCotton, Jefferson47 min
May 4, 12:40 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray50 min
May 4, 12:43 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love29 min
May 4, 12:49 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne41 min
May 4, 1:05 AM CDTSpecial Weather StatementOUNLove40 min
May 4, 1:20 AM CDTSpecial Weather StatementOUNCleveland25 min
May 4, 1:23 AM CDTSevere Thunderstorm WarningOUNJohnston, Murray, Pontotoc52 min
May 4, 1:55 AM CDTSevere Thunderstorm WarningOUNCoal, Johnston, Pontotoc50 min
May 4, 2:00 AM CDTSpecial Weather StatementOUNHughes45 min
May 4, 2:31 AM CDTSpecial Weather StatementOUNCoal29 min
May 4, 1:47 PM CDTRiver Flood AdvisoryOUNAtoka19 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.